Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 19, NWS New Orleans, LA

June 2, 2010Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Jun 2, 2010, 3:37 PM CDT for Jackson County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2010, 3:37 PM CDT (20:37 UTC)
Expired
Jun 2, 2010, 4:00 PM CDT
In force
23 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Jackson County, MS

The radar

The Mobile radar (KMOB), 57 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2467 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WFUS54 KLIX 022037
TORLIX
MSC059-022100-
/O.NEW.KLIX.TO.W.0019.100602T2037Z-100602T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
337 PM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITY OF OCEAN SPRINGS...

* UNTIL 400 PM CDT

* AT 332 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A WATERESPOUT       
  OVER MISSISSIPPI SOUND ABOUT 1 MILE SOUTH OF OCEAN SPRINGS...      
  MOVING NORTH AT 15 MPH. THIS WATERSPOUT MAY MOVE INLAND AS A       
  TORNADO.

* THE CITY OF OCEAN SPRINGS IS IN THE PATH OF THIS TORNADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3036 8866 3034 8868 3034 8874 3036 8875
      3038 8879 3040 8881 3041 8883 3048 8883
      3047 8864 3036 8865
TIME...MOT...LOC 2036Z 197DEG 12KT 3036 8876

$$
1 follow-up statement
051 
WWUS54 KLIX 022058
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
358 PM CDT WED JUN 2 2010

MSC059-022108-
/O.EXP.KLIX.TO.W.0019.000000T0000Z-100602T2100Z/
JACKSON MS-
358 PM CDT WED JUN 2 2010

...THE TORNADO WARNING FOR SOUTH CENTRAL JACKSON COUNTY WILL EXPIRE
AT 400 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

LAT...LON 3036 8866 3034 8868 3034 8874 3036 8875
      3038 8879 3040 8881 3041 8883 3048 8883
      3047 8864 3036 8865
TIME...MOT...LOC 2058Z 197DEG 12KT 3043 8874

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 2, 11:07 AM CDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jun 2, 11:07 AM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1107 AM CDT WED JUN 2 2010

.UPDATE...
UPDATED GRIDS AND FORECASTS TO INCREASE THE POP AND QPF TODAY
OVER THE SOUTHERN ZONES IN LOUISIANA. ALSO ADDED WORDING OF
LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING.
RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WERE ESTIMATED BY KLIX
RADAR OVER MARSHLAND NEAR THE COAST...BUT WILL HAVE TO WATCH FOR
LOCALIZED STREET FLOODING WHERE STORMS SET UP OVER POPULATED
AREAS. AS COASTAL AREAS GET WORKED OVER...COVERAGE AND INTENSITY
SHOULD GRADUALLY DECREASE THIS AFTERNOON. NORTHERN SHOWERS AND
THUNDERSTORMS NEAR I-10 SHOULD TEND TO DEVELOP NORTHWARD DUE A
COMBINED NORTHWARD MOVING OUTFLOW/WEAK SEA AND LAKEBREEZE PATTERN.

REMAINDER OF FORECAST LOOKS ON TRACK AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 847 AM CDT WED JUN 2 2010/

UPDATE...

..SOUNDING DISCUSSION...

NO PROBLEM WITH THE FLIGHT THIS MORNING. VERY MOIST AND UNSTABLE
WITH A PW OF 1.86 INCHES AND AN LI OF -8.9 ALONG WITH VERY HIGH CAPE
VALUES OF AROUND 4000. WITH ALL THAT IN MIND THERE IS THE POTENTIAL
FOR STRONG THUNDERSTORMS WITH HIGH WINDS...FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL. THE MOTION OF THE STORMS WILL LIKELY BE RELATIVELY
SLOW MOVING ONSHORE AS THE STORM MOTION IS ONLY 5 KNOTS. THIS COULD
FURTHER ENHANCE PRECIPITATION TOTALS OVER LOCALIZED AREAS.

PREV DISCUSSION... /ISSUED 703 AM CDT WED JUN 2 2010/

AVIATION...
SCATTERED SHOWERS ONGOING WITH A FEW THUNDERSTORMS MAINLY SE OF A
HUM-MSY-PQL LINE WITH A FEW STRAYS MOVING TOWARD BTR. SHRA/TSRA
COVERAGE SHOULD INCREASE THIS MORNING AS MOISTURE DEEPENS AND
SPREADS INTO THE AREA ENHANCED BY SEABREEZE/LAKEBREEZES ACROSS THE
SOUTH. THIS AFTERNOON VERY MOIST AND UNSTABLE AIRMASS OVERHEAD AND
TSRA CHANCES SHOULD INCREASE DRAMATICALLY. HAVE FREQUENT SHRA/TSRA
TEMPO'S IN PLACE BLANKETTING TAFS FOR THE 18Z-03Z THEN AS THE LOW
TO THE SOUTH PROGRESSES EAST AND WINDS BEGIN TO BACK SHRA BECOME
PREVALENT ACROSS THE SOUTH AFTER 06Z. PLENTY OF MVFR CIGS IN AND
NEAR SHRA/TSRA IN THIS PACKAGE. 06Z NAM CONFIRMING PREVIOUS 00Z
PACKAGE AND CONFIDENCE IS HIGH THAT SHRA/TSRA WILL COMPLICATING
FLIGHT OPERATIONS ACROSS THE AREA. KP

PREV DISCUSSION... /ISSUED 403 AM CDT WED JUN 2 2010/

SYNOPSIS...
WEAK UPPER TROFFING REMAINS OVER THE AREA. ONE WEAK IMPULSE APPEARS
TO BE LOSING STRENGTH OVER THE GULF TO OUR SOUTH. ANOTHER IMPULSE
IS MOVING EASTWARD THROUGH TEXAS THIS MORNING. ISOLATED CONVECTION
HAS DEVELOPED OVER THE COASTAL WATERS IN THE PAST HOUR. TEMPERATURES
GENERALLY REMAIN IN THE 70S WITH DEW POINTS IN THE LOWER 70S. THE
LONE EXCEPTION IS OUR NORTHERNMOST SITE...MCCOMB...WHERE READINGS
HAVE FALLEN INTO THE UPPER 60S.

SHORT TERM...
IMPULSES WILL CONTINUE TO MOVE THROUGH THE AREA THROUGH FRIDAY.
AIRMASS REMAINS MOIST AND UNSTABLE WITH PRECIPITABLE WATER VALUES
NEAR 2 INCHES...AND LIFTED INDICES AROUND -9 PER LIX 00Z SOUNDING.
FORECAST MODELS HOLD THE AIRMASS IN PLACE INTO FRIDAY WITH ANY
DRYING TO BE RATHER MINIMAL. NEITHER 00Z SOLUTION PROVIDES AN
OPTIMAL FORECAST. GFS SOLUTION APPEARS TO HAVE SOME GRID SCALE
FEEDBACK ISSUES...WHILE THE NAM APPEARS TO DRY OUT THE AIRMASS A
LITTLE TOO MUCH. WILL CONTINUE THE HIGH CHANCE TO LIKELY POPS OVER
THE NEXT TWO DAYS WITH MOST CONVECTION OCCURRING BETWEEN 18Z AND
03Z. FRIDAY GFS SOLUTION DISCOUNTED DUE TO FEEDBACK NOT OBSERVED
IN THE NAM/ECMWF SOLUTIONS AND WILL TEND TOWARD SLIGHTLY LOWER
POPS. OVERALL...EXPECT TEMPERATURES NEAR SEASONAL NORMALS. ONE OR
TWO SITES WILL BUST DUE TO UNTIMELY CONVECTION...BUT THAT IS
EXPECTED THIS TIME OF THE YEAR. 35

LONG TERM...
UPPER RIDGING BEGINS TO BUILD IN FROM THE WEST ON SATURDAY. NAM
HINTS AT THIS AT THE END OF THE RUN...WHILE THE GFS HAS BEEN
CONSISTENT FOR SEVERAL DAYS IN THIS HAPPENING. ECMWF KEEPS
TROFFING ACROSS THE AREA FOR THE ENTIRE EXTENDED. WILL GO WITH THE
CONSISTENT GFS SOLUTION. 700 MB TEMPERATURES WARM
CONSIDERABLY...UP TO AROUND +12C BY SUNDAY...A LEVEL LESS
CONDUCIVE FOR CONVECTION. ANY PRECIPITATION DURING THE EXTENDED
PERIOD WILL BE ISOLATED AT BEST.

THE MORE NOTICEABLE ASPECT OF THE RIDGING WILL BE AN INCREASE IN
TEMPERATURE AND HUMIDITY WITH MOST AREAS REACHING THE MID 90S BY
SUNDAY...IF NOT SOONER. THE COMBINATION OF HEAT AND HUMIDITY WILL
BRING HEAT INDICES TO NEAR 105 IN SOME AREAS JUST ABOUT EVERY
AFTERNOON. WILL BEGIN MENTION OF THIS IN THE HWO. 35

AVIATION...
MOSTLY CLEAR TO CLEAR SKIES OVER THE REGION WITH ONLY SOME LIGHT
PATCHY FOG IN AND OUT AT KMCB. EXPECT THAT THE VFR CONDITIONS WILL
CONTINUE THROUGHOUT THE DAY. SHRA/TSRA WILL OVERSPREAD THE REGION
TODAY FROM THE SW AND ALONG THE MORE FAVORABLE LAKE AND SEABREEZE
LOCATIONS. HAVE ALREADY UPDATED TO INCLUDE VCSH AFTER 14Z FOR AREAS
NEAR LAKE PONTCHARTRAIN AND A LITTLE EARLIER FOR KHUM IF ANY SURVIVE
THE TRANSITION TO LAND THIS MORNING. WILL LIKELY BE ADDING TSRA
TEMPOS AS LATE AS 06Z FOR SOUTHERN SITES. KP

MARINE...
COMPLEX AND MESSY. SURFACE LOW TO THE SOUTHWEST WILL TRACK NORTHEAST
AND SHOULD MOVE DIRECTLY THROUGH THE FAR SW AND S COASTAL WATERS.
AHEAD OF THE SYSTEM EXPECTING SE WINDS OF 15 TO 20 KNOTS WITH SOME
GUSTS NEAR 25 KNOTS AND LOADS OF SHRA/TSRA. HAVE HOISTED SCA FLAGS
FOR 20-60NM WATERS AND SCEC NEARER TO SHORE TONIGHT AND INTO
THURSDAY AS IT PASSES THROUGH THE POSSIBILITY THAT MID LEVEL DRY
INTRUSION COULD PRODUCE SWEEP IN STRONGER WESTERLY FLOW PRODUCING A
BAND OF STRONG/SEVERE STORMS. AFTER COORDINATION WITH DS-MET HAVE
ADDED HIGHER GUST WORDING TO CWF. HAVE FOLLOWED THE NAM AS IT IS HAS
BEEN VERIFYING BETTER THIS MORNING AND THIS SYSTEMS PASSAGE SHOULD
PEAK TONIGHT WITH THE STRONGER WINDS BACKING IN ADVANCE OF THE
SYSTEM THEN RELAXING AND BECOMING SW AND VARIABLE IN THE WAKE OF THE
PASSAGE. SEAS SHOULD REACH 5 FEET OVER FAR COASTAL WATERS AND
CONTINUE TONIGHT INTO THURSDAY MORNING THEN SLOWLY SUBSIDE TO 3 TO 4
FEET.  PERSISTENT S-SW WINDS THU NIGHT AND FRIDAY. KP

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  89  69  87  69 /  60  30  50  30
BTR  90  73  89  73 /  60  30  50  30
ASD  88  73  86  72 /  60  40  60  30
MSY  88  74  87  75 /  70  50  60  30
GPT  87  74  86  74 /  60  40  60  30
PQL  88  72  86  72 /  60  40  60  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: AND COASTAL WATERS FROM STAKE ISLAND
     LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20
     TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE PORT
     FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 10 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 7 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE PORT
     FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 10 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: AND COASTAL WATERS FROM STAKE ISLAND
     LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20
     TO 60 NM.

&&
Hazardous weather outlook, Jun 2, 11:11 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 AM CDT WED JUN 2 2010

GMZ530-532-534-536-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-031615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1111 AM CDT WED JUN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT
AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA. A
FEW OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO AROUND 40
MPH AND SMALL HAIL. THE MAIN THREATS...HOWEVER...WILL BE DANGEROUS
LIGHTNING AND VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4
INCHES WILL BE POSSIBLE UNDER THE STRONGEST STORMS.

MARINE HAZARDS...
SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG
WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS THIS AFTERNOON AND
EVENING. IN ADDITION...A SMALL CRAFT ADVISORY WILL BE IN EFFECT
FOR MUCH OF THE OUTER COASTAL WATERS OVERNIGHT TONIGHT...WITH
SMALL CRAFT NEEDING TO EXERCISE CAUTION OVER THE INNER WATERS.
WINDS OF 15 TO 20 KNOTS...WITH OCCASIONAL HIGHER GUSTS...WILL BE
POSSIBLE.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED DURING THE
AFTERNOON AND EVENING HOURS THURSDAY AS ANOTHER UPPER LEVEL
DISTURBANCE MOVES ACROSS THE AREA. A FEW OF THE STRONGER STORMS
WILL PRODUCE GUSTY WINDS TO AROUND 40 MPH AND SMALL HAIL. THE MAIN
THREATS...HOWEVER...WILL BE DANGEROUS LIGHTNING AND VERY HEAVY
RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE
UNDER THE STRONGEST STORMS.

MARINE HAZARDS...
SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG
WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS THURSDAY AFTERNOON
AND EVENING.

HEAT...
HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA OVER THE
WEEKEND INTO EARLY NEXT WEEK. ALONG WITH SLIGHTLY HIGHER
HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES DURING
THE HEAT OF THE AFTERNOON SATURDAY THROUGH TUESDAY.

RIVER FLOODING...
MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND
THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE THROUGH THE
MIDDLE OF NEXT WEEK...AND BEYOND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

22/TD

In the hours before

Special weather statement, Jun 2, 12:33 PM CDT, 3 hours 4 minutes before
LAZ034-046>048-021815-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1233 PM CDT WED JUN 2 2010

...CLUSTERS OF STRONG THUNDERSTORMS MOVING NORTH MOVING INTO THE
BATON ROUGE AREA...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF STRONG THUNDERSTORMS JUST NORTH AND EAST OF PLAQUEMINE
AND AROUND ERWINVILLE AND LIVONIA...MOVING NORTH AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ADDIS...GARDERE...OAK HILLS PLACE...RAMAH...BRUSLY...GROSSE
TETE...WESTMINSTER...PORT ALLEN...BATON ROUGE... MARINGOUIN...
LIVONIA...ERWINVILLE AND BAKER. THROUGH 130 PM.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 2, 12:41 PM CDT, 2 hours 56 minutes before
LAZ038-050-021830-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1241 PM CDT WED JUN 2 2010

...STRONG THUNDERSTORM MOVING NORTH AFFECTING LIVINGSTON PARISH...
TANGIPAHOA PARISH...

AT 1237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF HAMMOND...OR ABOUT 3 MILES
WEST OF KILLIAN...MOVING NORTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SPRINGFIELD
AND LIVINGSTON

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS 35 TO 45 MPH...WHICH
COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jun 2, 1:04 PM CDT, 2 hours 33 minutes before
LAZ039-040-MSZ077-021845-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
104 PM CDT WED JUN 2 2010

...STRONG THUNDERSTORM MOVING NORTH AFFECTING WASHINGTON PARISH...
PEARL RIVER COUNTY...ST. TAMMANY PARISH...

AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF PICAYUNE...OR ABOUT 4 MILES
SOUTHEAST OF BUSH...MOVING NORTH AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BUSH...SUN
AND BOGALUSA

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 2, 1:28 PM CDT, 2 hours 9 minutes before
LAZ034>036-048-021915-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
128 PM CDT WED JUN 2 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING POINTE
COUPEE PARISH...EAST FELICIANA PARISH...EAST BATON ROUGE PARISH...
WEST FELICIANA PARISH...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR ZACHARY...OR ABOUT 5 MILES WEST
OF ZACHARY. ANOTHER CLUSTER OF THUNDERSTORMS WAS LOCATED AROUND NEW
ROADS. THESE THUNDERSTORMS WERE MOVING NORTH AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...SLAUGHTER...ST. FRANCISVILLE...JACKSON...WAKEFIELD...
SPILLMAN...NEW ROADS AND MORGANZA.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS OF 35 TO 45 MPH. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 2, 1:45 PM CDT, 1 hour 52 minutes before
LAZ039-MSZ077-021930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
145 PM CDT WED JUN 2 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING WASHINGTON
PARISH...PEARL RIVER COUNTY...

AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTERS OF STRONG THUNDERSTORMS OVER EASTERN WASHINGTON PARISH AND
CENTRAL AND NORTHERN PEARL RIVER COUNTY. THE THUNDERSTORMS WERE
LOCATED JUST TO THE SOUTHWEST OF BOGALUSA AND FROM NORTH OF BOGALUSA
EASTWARD TO AROUND POPLARVILLE. THE THUNDERSTORMS WERE MOVING NORTH
AT 10 MPH.

THE STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...BOGALUSA...ANGIE...CROSSROADS...VARNADO AND POPLARVILLE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH. THE GUSTY WINDS COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 2, 2:53 PM CDT, 44 minutes before
MSZ070-071-022030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
253 PM CDT WED JUN 2 2010

...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING PIKE
COUNTY AND WALTHALL COUNTY...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR MCCOMB EXTENDING EASTWARD TO
JUST NORTH AND WEST OF TYLERTOWN. THE THUNDERSTORMS WERE MOVING
NORTH AT 10 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
MCCOMB...SUMMIT AND SALEM.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH. THE GUSTY WINDS COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:03 PM CDTSevere Thunderstorm WarningLIXPike27 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.